MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305788
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma / 510(k)#: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Material no.: 305788.Batch no.: 8302596.It was reported that during use of the bd syringe 3ml ll w/ndl eclipse 22x1 rb the syringe plungers are hard to push.The following information was provided by the initial reporter: the plunger of syringes is hard to push (sticking) its keeps stopping and it needs to push hard.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text.
 
Event or Problem Description
Material no: 305788, batch no: 8302596.It was reported that during use of the bd syringe 3ml ll w/ndl eclipse 22x1 rb the syringe plungers are hard to push.The following information was provided by the initial reporter: the plunger of syringes is hard to push (sticking) its keeps stopping and it needs to push hard.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9178485
Report Number8041187-2019-00806
Device Sequence Number11318983
Product Code FMI
UDI-Device Identifier30382903057888
UDI-Public30382903057888
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number305788
Device Lot Number8302596
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;